# SDR UPS01837155

- Difficulty date: October 3, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 R-2 DOOR UPPER AFT CORNER OF OPENING SKIN, INTERNAL DOUBLER, AND LONGERON 11R ARE CRACKED AT STA 1654.  REPAIRED SKIN AND INTERNAL DOUBLER, AND LONGERON IAW 8110-3 APPROVED DH SK 936-267, AND DC8-5330-15557-A.
